MAUDE Adverse Event Report: BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation by manufacturer: the device was visually examined to reveal no initial abnormalities.A full functional test was performed with a 2-minute underwater pretest, a 5-minute freezing test, and a 2-minute active thaw test, and no functional issues were noted during this testing.The freezing test yielded some frost on the non-insulated portions of the handle including just up to the shaft/handle junction.The media provided was reviewed and it appears to show frost formation on the non-insulated handle portions of the device.
 
Event or Problem Description
It was that pneumothorax occurred, requiring an additional device.An icepearl 2.1 cx 90 degree needle was selected for a cryoablation procedure to treat cancer that had spread to the lungs from the colon.The icepearl 2.1 cx 90 degree needle performed as expected during the testing period and was placed in the patient.Upon placement of subsequent unknown devices, the patient developed a pneumothorax, and a chest tube was placed.After the chest tube was placed, the physician opted to start the freeze cycle for the icepearl 2.1 cx 90 degree needle.During the procedure, frost occurred on the shaft of the device where the needle connects to the handle of the device.The original device was used to complete the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was that pneumothorax occurred, requiring an additional device.An icepearl 2.1 cx 90 degree needle was selected for a cryoablation procedure to treat cancer that had spread to the lungs from the colon.The icepearl 2.1 cx 90 degree needle performed as expected during the testing period and was placed in the patient.Upon placement of subsequent unknown devices, the patient developed a pneumothorax, and a chest tube was placed.After the chest tube was placed, the physician opted to start the freeze cycle for the icepearl 2.1 cx 90 degree needle.During the procedure, frost occurred on the shaft of the device where the needle connects to the handle of the device.The original device was used to complete the procedure.Additional information provided by the representative through the good faith effort process details that only one cryoablation needle was used in this event.The icepearl 2.1 cx 90 degree needle was placed prior to the pneumothorax.

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23470794
Report Number2124215-2025-79333
Device Sequence Number9066533
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public(01)07290104830990(17)270723(10)37031808
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Device Lot Number0037031808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/07/2025
01/27/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/04/2025
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown